Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 57, No. 2 (April, 2005)
G. Yamamoto Algebraic structures on quasi-primary states in superconformal algebras 309−332
M. Koiso and B. Palmer On a variational problem for soap films with gravity and partially free boundary 333−355
T. Hayata and J. Schwermer On arithmetic subgroups of a Q-rank 2 form of SU(2,2) and their automorphic cohomology 357−385
M. Murata Uniqueness theorems for parabolic equations and Martin boundaries for elliptic equations in skew product form 387−413
S. Ōuchi Borel summability of formal solutions of some first order singular partial differential equations and normal forms of vector fields 415−460
J. Mukai and K. Yamaguchi Homotopy classification of twisted complex projective spaces of dimension 4 461−489
R. Bocian and A. Skowroński One-parametric selfinjective algebras 491−512
S.-J. Feng On mean value formula for the approximate functional equation of ζ(s) in the critical strip 513−521
M. Kurihara, K. Sakai and M. Yaguchi Hyperspaces with the Hausdorff metric and uniform ANR's 523−535
S. Kamada, Y. Matsumoto, T. Matumoto and K. Waki Chart description and a new proof of the classification theorem of genus one Lefschetz fibrations 537−555
S. Liang Laplace approximations for large deviations of diffusion processes on Euclidean spaces 557−592
N. Ichihara Homogenization for stochastic partial differential equatinons derived from nonlinear filterings with feedback 593−603
M. Chō and T. Huruya Relations between principal functions of p-hyponormal operators 605−618

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.